# SDR DALA2018032001804

- Difficulty date: March 19, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 66,144 hours, 26,530 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 153BF HAS MULTIPLE AREAS OF CORROSION.  REMOVED THE FLOOR PANEL AND INSTALLED A NEW FLOOR PANEL IAW AMM 25-50-04-404-004.
